Weak solutions for the Hamiltonian bifurcation problem
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 667-680
Published online May 31, 2016
Q-Heung Choi and Tacksun Jung
Inha University, Kunsan National University
Abstract : We get a theorem which shows the multiple weak solutions for the bifurcation problem of the superquadratic nonlinear Hamiltonian system. We obtain this result by using the variational method, the critical point theory in terms of the $S^{1}$-invariant functions and the $S^{1}$-invariant linear subspaces.
Keywords : Hamiltonian system, bifurcation problem, superquadratic nonlinearity, variational method, critical point theory, $S^{1}$-invariant function, $S^{1}$-invariant subspace, $(P.S.)^{*}_{c}$ condition
MSC numbers : 35Q72, 35F30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd